sorry, gross question

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

granna
Regular Member


Date Joined Nov 2007
Total Posts : 41
   Posted 8/9/2009 8:07 AM (GMT -7)   
confused  Hi to all, please excuse the gross question coming up, can anyone help me?
Last week, I could not have a b.m.  I finally took something, I have taken it many times with no bad effects.  It worked me (whew!!), but then I took one day of watery diahrea, (VERY unlike me as I suffer from severe constipation with my crohns).  That was on Wed last week, didn't have another b.m. til this morning.  Hard as usual.  Here's the thing, on some of the poop, it was almost covered with a whitish colored something. Almost looked like a big glob of fat.  I have had some pain recently but nothing that i need to take meds for.  I have a habit of not taking pain stuff even when I need it.  Is this typical with crohns? Do I need to (UGH) poke around it or just watch for more?  Anyone had anything like this?   Thanks guys!  granna

WriterMum
Regular Member


Date Joined Apr 2009
Total Posts : 166
   Posted 8/9/2009 8:40 AM (GMT -7)   
It sounds like mucous, which my GI described to me as "tears in the intestines". It tells you that something is going on in your digestive system that is making it unhappy. Unfortunately it doesn't tell you what. I have CD and IBS and either one can cause the mucous. Are you having enough fibre? I find that as long as I am not flaring fibre keeps my bowel movements better and also cuts down the mucous. Fibre works for both constipation and loose stools. Some people have problems with fibre so be careful.
44 years old. Diagnosed with moderate to severe Crohn's in April 2005. Hiatus hernia diagnosed in 2008. Had Crohn's under control until March this year when I had a major flare up and ended up in hospital. Diagnosis is now CD and IBS. Getting it under control again.
Currently taking: Prednisone 5 mg, Salofalk 2000 mg, Nexium 40 mg, Calcium and Vitamin D, Matamucil, Yogurt for probiotics, Salofalk suppositories as needed.


granna
Regular Member


Date Joined Nov 2007
Total Posts : 41
   Posted 8/9/2009 9:33 AM (GMT -7)   
Thanks Writer, I also have IBS. Having cramping now. Have been under more stress lately, who isn't?? about the fiber, who knows, haven't been eating so well lately, prob. that is the problem. I have nausea constantly, mayby the Imuran? Anywya, thanks for the reply, I'll just keep a watch on it, not supposed to go see GI til next month, may call and up the appointment.

Not2Spunky
Regular Member


Date Joined Feb 2008
Total Posts : 165
   Posted 8/9/2009 9:34 AM (GMT -7)   
I always have mucas daily. It gets worse like your description after bouts of the rare constipation (after pain meds). I always mention it to my Dr and he just says it's because of the CD. I don't even to like to pass gas without sitting on the tiolet as more often then not it will blow out.

 RIP my beloved Chihuahua: Roxy
DX with CD of the TI in 2004 by colonoscpy biopsy, with partical obstructions x 3. Anemic, constant elevated ESR & WBC. Constant abd. pain and fatique.    
Meds: Vit B-12 shots monthly, zinc, multi vit, Vit E, Pentasa.    

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 12:55 PM (GMT -7)
There are a total of 2,733,631 posts in 301,137 threads.
View Active Threads


Who's Online
This forum has 151272 registered members. Please welcome our newest member, Toto'surprise.
377 Guest(s), 12 Registered Member(s) are currently online.  Details
notsosicklygirl, sheepguy, LGP, Michael_T, ArtAngel, maria2016, jrpsf, dbwilco, quincy, angeusamike57, Randy Eichner, JesperTrottier


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer